# SDR IPXA10M61198

- Difficulty date: July 7, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 71,853 hours, 11,414 cycles
- Engine: Pwa PW4462
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING OTBD L/E COMPARTMENT CEILING HAS CRACKS AT STA XOS 643.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER, DOUBLER, AND ANGLES IAW SRM 57-40-02, REPAIR 9, FIG. 203.
